On the least primitive root of a prime p

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)131-132
Number of pages2
JournalBulletin of the American Mathematical Society
Volume51
Issue number2
DOIs
Publication statusPublished - 1945

Fingerprint

Primitive Roots

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the least primitive root of a prime p. / Erdős, P.

In: Bulletin of the American Mathematical Society, Vol. 51, No. 2, 1945, p. 131-132.

Research output: Contribution to journalArticle

@article{6c69b0f7935742348cfda194d0ccb2ce,
title = "On the least primitive root of a prime p",
author = "P. Erdős",
year = "1945",
doi = "10.1090/S0002-9904-1945-08291-3",
language = "English",
volume = "51",
pages = "131--132",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - On the least primitive root of a prime p

AU - Erdős, P.

PY - 1945

Y1 - 1945

UR - http://www.scopus.com/inward/record.url?scp=24844476305&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24844476305&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1945-08291-3

DO - 10.1090/S0002-9904-1945-08291-3

M3 - Article

AN - SCOPUS:24844476305

VL - 51

SP - 131

EP - 132

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -